# SDR P5CA9801585

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP I/B FWD FAIRING HAS SEVERAL HOLES IN NOSE SECTION.  POTTED HOLES, FABRICATED FIBERGLASS OVERLAYS AND BONDED THEM TO REPAIR AREA IAW SRM 51-40-15.
